JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Five Cycles are Highly Ramsey Infinite
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 1,  2012, pp.13-20
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.1.13
 Title & Authors
Five Cycles are Highly Ramsey Infinite
Siggers, Mark;
  PDF(new window)
 Abstract
In a previous paper, the author proved that all odd cycles, except five cycles, are highly Ramsey-infinite. In this paper, we fill in the missing case, and show that five cycles are highly Ramsey-infinite.
 Keywords
graph Ramsey;Ramsey infinite;critical;
 Language
English
 Cited by
1.
Non-bipartite pairs of -connected graphs are highly Ramsey-infinite, European Journal of Combinatorics, 2014, 36, 172  crossref(new windwow)
 References
1.
B. Bollobas, J. Donadelli, Y. Kohayakawa, R.H. Schelp, Ramsey minimal graphs, J. of the Brazilian Computer Society, 7(3)(2002), 27-37.

2.
S. Burr, J. Nesetril,V. Rodl, On the use of senders in generalized Ramsey theory for graphs, Discrete Math., 54(1)(1985), 1-13. crossref(new window)

3.
R. Faudree, Ramsey minimal graphs for forests, Ars Combin., 31(1991), 117-124.

4.
J. Nesetril, V. Rodl, Partitions of vertices, Comment. Math. Univ. Carolinae, 17(1)(1976), 85-95.

5.
J. Nesetril, V. Rodl, The structure of critical Ramsey graphs, Acta Math. Acad. Sci. Hungar., 32(3-4)(1978), 295-300. crossref(new window)

6.
V. Rodl, A. Rucinski, Threshold functions for Ramsey properties, J. Amer. Math. Soc., 8(4)(1995), 917-942. crossref(new window)

7.
V. Rodl, M. Siggers, On Ramsey Minimal Graphs, SIAM J. Discrete Math., 22(2)(2008), 467-488. crossref(new window)

8.
M. Siggers, On Highly Ramsey Infinite Graphs, J. Graph Theory, 59(2)(2008), 97-114. crossref(new window)